# SDR CA091117007

- Difficulty date: November 10, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Thielt TAE1250299
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TAE1250299
- Condition: Failed
- Location: Left
- Part time: 1,039 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) LT ENG LOST PWR AND STOPPED DURING FLIGHT. ACFT WAS LANDED.  ENG FIELD REP REMOVED A CAMSHAFT POSITION SENSOR AND CONFIRMED THAT THE CAMSHAFT DOES NOT MOVE WHEN THE CRANKSHAFT IS ROTATED. ENG REMOVED FROM AIRFRAME AND SHIPPED TO MFG IN GERMANY FOR INVESTIGATION.
